# SDR R61A20060018

- Difficulty date: July 30, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000041
- Aircraft time: 5,154 hours, 3,479 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 5,154 hours, 3,479 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

PILOT REPORTS LOST PRESSURIZATION AT FLIGHT LEVEL 29000 FEET.  CABIN ALTITUDE STARTED TO DROP, PILOT DESCENDED TO 25000 FEET.  CABIN ALTITUDE STARTED TO RISE PILOT TRIED MANUAL MODE ON THE CONTROLLER CABIN STILL CONTINUED TO CLIMB.  PILOT DECLARED AND PERFORMED AN EMERGENCY DESCENT AND DROPPED TO THE PASSENGER OXYGEN MASK AND DROPPED TO FLIGHT LEVEL 10000 FEET.  PILOT ALSO REPORTED THAT BOTH PACKS WERE WORKING NORMALLY AS WELL AS NR 1 PACK.  MAINTENACE REMOVED AND REPLACED CPCS CONTROLLER AND SYSTEM OPERATIONAL CHECK GOOD.
